# SDR DALA2025013000745

- Difficulty date: January 28, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 86,653 hours, 40,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:603 / KEEPS FALLING OFF, ONE SIDE OF PLASTIC WINDOW MISSING / INTERIOR. CORRECTIVE ACTION: RESCURED LOOSE HARDWARE. 90784601)
